# SDR NSVA2011359

- Difficulty date: December 27, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 36,182 hours, 44,824 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

5001 IAH-ACT A/C 339, ANTISKID LIGHT ILLUMINATED ON APPROACH A/C RETURNED BACK TO IAH AND ON THE GROUND SAFELY.  CREW DECLARED AN EMERGENCY.  PASSENGERS WERE DEPLANED.
